# SDR IPXA2022060482808

- Difficulty date: June 4, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 32,458 hours, 21,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102885
- Part serial: NA
- Condition: Dented
- Location: Fr1320 Str26rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1LOWER AFT CARGO PIT AT FRAME 1320 RH SIDE BETWEEN STR 25R AND 26R HAS A 1.20" LONG BY .35" WIDE BY .050" DEEP DENT ON THE UPPER FLANGE OF FRAME.REPAIRED PER SRM 53-00-07-2R-5
